# SDR AALA201612299015

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 21,155 hours, 17,614 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K1711
- Condition: Leaking
- Location: Engine
- Part time: 9,723 hours, 8,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. RETURNED TO PHL ACCOUNT HYDRAULIC QUANTITY DECREASED. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. AIRCRAFT WAS REMOVED FROM SERVICE. MAINTENANCE FOUND SMALL HOLE IN ENGINE DRIVEN PUMP NR 1 CASTING. REPLACED PUMP PER AMM 29-11-01. FLUSHED EDP HOSES, AND REPLACED PRESSURE AND CASE DRAIN FILTER ELEMENTS PER AMM 29-11-05.
